# SDR UPS00433642

- Difficulty date: August 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION WAS FOUND AT WINDOW FRAME CUTOUTS RT SIDE BETWEEN STA 560 - 580, 640 - 660 AND BETWEEN STA 860 - 1000.  SEE NDT INSP REPORT NO U-209 8.  WINDOW FRAME CUTOUTS AREA CORROSION REPAIRS ACCOMPLISHED IAW EO MF-M AN-B747-53-24-89306 AS INSTRUCTED BY BOEING MESSAGE NO IAI-TLV-00-00 33TH.  REFERENCE NRCS 239317, 239432, 239720.
